# SDR VTZA96393

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 884
- System (JASC): 3233 · Landing Gear Actuator
- Part: Retraction Jack
- Part number: 6158E
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6152 - BGM-IAD - DURING CLIMB, CONTINUED FLIGHT TO IAD WITH ONE DISCREPANCY DUE TO NOSE GEAR INTRANSIT LIGHT WOULD NOT EXTINGUISH.  AIRCRAFT LANDED AND WENT TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED RETRACTION JACK.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
